Cart (Loading....) | Create Account
Close category search window
 

Infinite horizon quadratic optimal control of a class of nonlinear stochastic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yaz, E. ; Dept. of Electr. Eng., Arkansas Univ., Fayetteville, AR, USA

The author considers a class of discrete-time nonlinear stochastic control systems whose nonlinearities are described by statistical means. By introducing the proper mean-square stabilizability and detectability properties of such systems and giving a characterization of these properties in terms of system parameters, he examines the steady-state properties of quadratically optimal controllers. A robustness property of these controllers is pointed out

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 11 )

Date of Publication:

Nov 1989

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.